# SDR M7K2008F00091

- Difficulty date: March 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N822MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4142
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Location: Inlet
- Part time: 608 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION, A CRACK WAS FOUND IN THE HINGE MOUNTING FLANGE RADIATING FROM THE OUTERMOST LT ATTACHMENT SCREW BORE.  REMOVAL OF ATTACHMENT SCREW REVEALED THE FLANGE CORNER HAD SEPARATED FROM THE REST OF THE HINGE.  (K)
